# SDR AT9900670

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 76378133
- Condition: Corroded
- Location: Bs 332-362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND THE SKIN PANEL AT BS 332 - 362 L18R TO L26R CORRODED.  A CLASS II TEMP REPAIR INSTALLED IN THE AREA.  REMOVED SKIN, FABRICATED AND INSTALLED SKIN REPAIR IAW EO 99-123-9.
